Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 95

Editorial
V. Korolyuk, Yu. Kozachenko, Yu. Mishura and L. Sakhno.
Theor. Probability and Math. Statist. 95 (2017), 1-2
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631640
Non-central limit theorems and convergence rates
Vo Anh, Andriy Olenko and V. Vaskovych.
Theor. Probability and Math. Statist. 95 (2017), 3-15
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631641
On fluctuation theory for spectrally negative Lévy processes with Parisian reflection below, and applications
Florin Avram and Xiaowen Zhou.
Theor. Probability and Math. Statist. 95 (2017), 17-40
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631642
Asymptotics for time-changed diffusions
Raffaela Capitanelli and Mirko D’Ovidio.
Theor. Probability and Math. Statist. 95 (2017), 41-58
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631643
Spectral estimation in the presence of missing data
Natalia Bahamonde and Paul Doukhan.
Theor. Probability and Math. Statist. 95 (2017), 59-79
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631644
Robust estimation for continuous-time linear models with memory
Mamikon S. Ginovyan and Artur A. Sahakyan.
Theor. Probability and Math. Statist. 95 (2017), 81-98
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631645
Large deviations of regression parameter estimate in the models with stationary sub-Gaussian noise
A. V. Ivanov.
Theor. Probability and Math. Statist. 95 (2017), 99-108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631646
Multi-scaling limits for time-fractional relativistic diffusion equations with random initial data
G.-R. Liu and N.-R. Shieh.
Theor. Probability and Math. Statist. 95 (2017), 109-130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631647
Necessary and sufficient conditions for convergence of first-rare-event-time processes for perturbed semi-Markov processes
D. S. Silvestrov.
Theor. Probability and Math. Statist. 95 (2017), 131-151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631648
Bispectrum and a non-linear model for a non-Gaussian homogenous and isotropic field in 3D
György Terdik and László Nádai.
Theor. Probability and Math. Statist. 95 (2017), 153-172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631649
Log-Gaussian Cox processes in infinite-dimensional spaces
A. Torres, M. P. Frías and M. D. Ruiz-Medina.
Theor. Probability and Math. Statist. 95 (2017), 173-193
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631650
On Poisson equations with a potential in the whole space for “ergodic” generators
Alexander Veretennikov.
Theor. Probability and Math. Statist. 95 (2017), 195-206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3631651